# SDR AALA961041

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680-710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STA 27R.  REMOVED STA 27R, STA 680 - STA 710.  INSTALLED NEW SECTION OF STRINGER PER 53-10-3.  TST: 41,665 HOURS.  CYCLES:  21,768.  (X)
